Home » Pub-Topic: Applications to Industry, Pub-Type: Articles in International Journals

PAPER: Solving huge size instances of optimal diversity management problem

REF. DATE:8 September 2009 CREATED/MODIFIED: 14 January 2016 229 views No Comment

Solving huge size instances of optimal diversity management problem (with A. Agra, D. Cardoso, O. Cerdeira, M. Miranda), J. Mathematical Sciences 161:6(2009), 956-960.


Extra info: (P008)

Leave your response!

You must be logged in to post a comment.